Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 72, NWS Caribou, ME

December 13, 2012

NWS Caribou, ME issued this small craft advisory at Dec 13, 2012, 3:02 PM EST. It took effect at Dec 14, 2012, 4:00 PM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2012, 3:02 PM EST (20:02 UTC)
In effect from
Dec 14, 2012, 4:00 PM EST
Expired
Dec 15, 2012, 3:07 PM EST
In force
23 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WHUS71 KCAR 132002
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
302 PM EST THU DEC 13 2012

ANZ050>052-140415-
/O.NEW.KCAR.SC.Y.0072.121215T0000Z-121215T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
302 PM EST THU DEC 13 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 7 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM FRIDAY TO 7 AM EST
SATURDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH FREQUENT GUSTS
  TO 30 KT AND A FEW GUSTS TO 35 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
870 
WHUS71 KCAR 140309
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1009 PM EST THU DEC 13 2012

ANZ050>052-141200-
/O.CON.KCAR.SC.Y.0072.121215T0000Z-121215T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1009 PM EST THU DEC 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM FRIDAY TO
7 AM EST SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
435 
WHUS71 KCAR 140759
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
259 AM EST FRI DEC 14 2012

ANZ050>052-141600-
/O.EXT.KCAR.SC.Y.0072.121214T2100Z-121215T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
259 AM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
512 
WHUS71 KCAR 141744
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1244 PM EST FRI DEC 14 2012

ANZ050>052-150145-
/O.EXT.KCAR.SC.Y.0072.121214T2100Z-121215T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1244 PM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
464 
WHUS71 KCAR 141937
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
237 PM EST FRI DEC 14 2012

ANZ050>052-150345-
/O.CON.KCAR.SC.Y.0072.121214T2100Z-121215T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
237 PM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
307 
WHUS71 KCAR 150332
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1032 PM EST FRI DEC 14 2012

ANZ050>052-151200-
/O.CON.KCAR.SC.Y.0072.000000T0000Z-121215T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1032 PM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
473 
WHUS71 KCAR 150905
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
405 AM EST SAT DEC 15 2012

ANZ050>052-151715-
/O.CON.KCAR.SC.Y.0072.000000T0000Z-121215T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
405 AM EST SAT DEC 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT
216 
WHUS71 KCAR 151408
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
908 AM EST SAT DEC 15 2012

ANZ050>052-152100-
/O.CON.KCAR.SC.Y.0072.000000T0000Z-121215T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
908 AM EST SAT DEC 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HASTINGS
076 
WHUS71 KCAR 152007
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
307 PM EST SAT DEC 15 2012

ANZ050>052-152115-
/O.CAN.KCAR.SC.Y.0072.000000T0000Z-121215T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
307 PM EST SAT DEC 15 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY.

ALTHOUGH A FEW GUSTS TO 25 KT WILL BE POSSIBLE THIS
AFTERNOON...WINDS ARE EXPECTED TO CONTINUE TO SUBSIDE THROUGH THIS
EVENING. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

$$

HASTINGS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 9:09 AM EST, 5 hours 53 minutes earlier.

Area forecast discussion, Dec 13, 9:09 AM EST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
909 AM EST THU DEC 13 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE REGION THROUGH TODAY. LOW
PRESSURE WILL PASS TO THE NORTH OF THE STATE FRIDAY WITH AN ARCTIC
COLD FRONT MOVING ACROSS THE STATE FRIDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
909 AM UPDATE... UPDATE TO LOWER THE CLOUD COVER THROUGH EARLY
THIS AFTERNOON ACROSS THE NORTHERN AND EASTERN ZONES. CLOUDS ARE
MOVING INTO THE WESTERN ZONES AND WILL BEGIN TO INCREASE ACROSS
THE REMAINDER OF THE AREA DURING THE AFTERNOON. OTHERWISE...THE
ONLY OTHER UPDATE WAS TO MAKE SOME MINOR TEMPERATURE ADJUSTMENTS
TO THE HOURLY TEMP/WIND GRIDS.

UPDATE 0620 EST: HAVE ADJUSTED TEMPERATURE...WEATHER AND SKY
COVER GRIDS.

HIGH PRESSURE OVER THE REGION THIS MORNING WILL MOVE TO THE
SOUTHEAST THIS AFTERNOON. LOW PRESSURE OVER THE WESTERN GREAT
LAKES IS EXPECTED TO MOVE RAPIDLY TO THE EAST AND PASS NORTH OF
THE STATE TONIGHT. THIS SYSTEM IS EXPECTED TO RESULT IN SNOW
DEVELOPING ACROSS THE FAR NORTH THURSDAY NIGHT. HAVE USED A BLEND
OF THE NAM12 ...GFS40 ...SREF AND ECMWF TO INITIALIZE POPS AND
WILL THEN INCREASE POP NUMBERS MANUALLY ACROSS THE FAR NORTH
BORDER AREA. FOR QPF WILL USE A BLEND OF NAM12 AND GFS40. WILL
THEN DETERMINE SNOW ACCUMULATION FROM THICKNESS TOOL RUN ON THE
NAM12 AND QPF GRIDS. FOR WIND WILL BLEND THE NAM12 AND GMOS. THE
GMOS WAS USED TO INITIALIZE TEMPERATURE AND DEW POINT. WILL
MANUALLY INCREASE MAXIMUM TEMPERATURE FRIDAY IN RETURN FLOW.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
MAIN FOCUS WILL BE ARCTIC FRONT FCST TO MOVE ACROSS THE REGION
FRIDAY AFTERNOON INTO THE EVENING.

PERIODS OF LIGHT SNOW WILL OCCUR ACROSS THE NORTHERN AND WESTERN
PORTIONS OF THE CWA MIDDAY FRIDAY W/SOME LIGHT ACCUMULATIONS(<
THAN INCH). THINGS LOOK LIKE THEY WILL TRANSITION TO A MORE
CONVECTIVE NATURE W/THE POTENTIAL FOR SOME HEAVY SNOW
SHOWERS/SQUALLS W/PASSAGE OF THE ARCTIC FRONT FRIDAY AFTERNOON
INTO THE EVENING. THE NAM/GFS AND EVEN THE REGIONAL GEM SOUNDINGS
SUPPORT THIS W/STEEPENING LLVL LAPSE RATES. MOISTURE PROFILE DEEPENS
THROUGH 700MBS AND SOMETHING TO FOCUS ON ARE THE TOTAL TOTALS THAT
ARE PROGGED TO HIT 50+ W/AN INVERTED-V TYPE SOUNDING. PLACEMENT OF
THE HEAVIER SNOW SHOWERS/SQUALLS WILL DIFFICULT. ATTM, DECIDED TO
INCREASE THE POPS UP TO LIKELY(60-70%) ACROSS THE NORTHERN 3RD OF
THE CWA TO ACCOUNT FOR THE LIGHT SNOW EARLY IN THE DAY AND THE
ACTIVITY EXPECTED IN THE AFTERNOON AND EARLY EVENING. SNOW
ACCUMULATIONS OF 1-2 INCHES ARE PSBL. THIS WILL BE ADDRESSED IN THE
HAZARDOUS WEATHER OUTLOOK(HWO). TEMPERATURES WILL BE ABOVE NORMAL
FOR MID DECEMBER AS HIGHS ARE FCST TO HIT LOWER TO MID 30S FROM
NORTH TO SOUTH.

TEMPERATURES WILL FALL BACK QUICKLY BEHIND THE ARCTIC FRONT W/GUSTY
NW WINDS THROUGH MIDNIGHT FRIDAY. DECIDED TO FOLLOW THE DAYCREW'S SETUP
W/KEEPING CLOUDS IN ACROSS THE NORTHERN 1/2 OF THE CWA W/COLD NW
FLOW COMING IN OFF THE OPEN ST. LAWRENCE. ALSO HUNG ON TO 20-30%
POPS FOR SNOW SHOWERS/LIGHT SNOW BAND THROUGH 06Z. THE GUSTY WINDS
AND CLOUDS WILL KEEP TEMPERATURES FROM BOTTOMING OUT MUCH BELOW
LOWER TEENS ACROSS THE NORTH AND UPPER TEENS TO LOWER 20S CENTRAL
AND DOWNEAST. COLDER ON SATURDAY W/SUNSHINE RETURNING AS HIGH PRES
BUILD IN FROM NW QUEBEC W/NEAR NORMAL READINGS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THINGS COULD GET INTERESTING BY EARLY TO MID WEEK W/2 POSSIBLE
EVENTS. DETAILS BELOW.

STRONG HIGH PRES WILL MOVE ACROSS NORTHERN CANADA AND WEDGE DOWN
ACROSS THE CWA KEEPING THINGS DRY AS IT LOOKS RIGHT NOW INTO
SUNDAY AT LEAST. LOW PRES TRIES TO GET ORGANIZED NEAR THE
APPALACHIANS AND LIFT NNE. THIS WOULD BE THE 1ST POSSIBLE EVENT. THE
LATEST RUN OF THE ECMWF MATCHES UP W/ITS 12Z RUN IN KEEPING THINGS
DRY INTO MONDAY AS THE STRONG HIGH TO THE NORTH HOLDS ON. 6 OUT OF
THE 12 GFS ENSEMBLE MEMBERS ARE SIMILAR TO THE ECMWF. THE 00Z RUN OF
THE GFS INDICATES A SIGNIFICANT EVENT FOR MONDAY INTO TUESDAY AS IT
TAKES THE LOW ACROSS NEW JERSEY AND MOVES THE HIGH ACROSS NORTHERN
CANADA FURTHER E. THE 00Z RUN OF THE MEAN GFS ENSEMBLE SUPPORTS THE
OPERATIONAL RUN OF THE GFS. THEREFORE, THERE IS STILL CONFLICTING
SOLUTIONS FOR THIS 1ST EVENT. ATTM, DECIDED TO PUSH PRECIP
CHANCES(20-30%) DOWN TOWARD THE DOWNEAST AND COAST ALIGNING CLOSER
TO THE ECMWF AND KEEP THE NORTH AND CENTRAL AREAS DRY THROUGH
MONDAY. THINKING ATTM IS THAT THE GFS IS TOO QUICK IN BREAKING DOWN
THE STRONG HIGH TO THE NORTH.

A MORE SIGNIFICANT EVENT COULD TAKE PLACE BY WEDNESDAY OR PERHAPS
THURSDAY(BEYOND THIS FCST CYCLE). THE ECMWF AND THE GFS ENSEMBLE
MEMBERS INDICATE LOW PRES POSSIBLY DEVELOPING OFF THE MID-ATLC COAST
AND INTENSIFYING AS IT LIFTS NNE TOWARD NEW ENGLAND. THE ECMWF
MATCHED UP WELL W/ITS 00Z & 12Z RUNS. THE OPERATIONAL GFS DOES
INDICATE THIS SYSTEM AS WELL BUT PUSHES IT OFF TO THE E. ATTM,
CONFIDENCE IS NO HIGHER THAN 40% AND STAYED W/THESE PERCENTAGES FOR
PRECIP CHANCES BY DAY 7(WEDNESDAY). ATMOSPHERE APPEARS TO BE COLD
ENOUGH FOR SNOW AS FAR S AS THE COAST. IT WILL BE INTERESTING TO SEE
HOW THE SUBSEQUENT MODEL RUNS HANDLE THIS SETUP.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
NEAR TERM: THE NORTHERN TERMINALS HAVE ALL BECOME VFR THIS MORNING AS
EXPECTED BY THE MID SHIFT. VFR CONDITIONS EXPECTED TO LOWER IN
NORTH TO MVFR LATER TONIGHT AS LOW PRESSURE APPROACHES FROM THE
WEST.

SHORT TERM: MVFR/IFR CONDITIONS EXPECTED ACROSS THE NORTHERN
TERMINALS ON FRIDAY INTO FRIDAY EVENING. THERE IS POTENTIAL FOR
MVFR AS FAR S AS KBGR BY LATE FRIDAY AFTERNOON INTO THE EVENING
W/THE ARCTIC FRONT. CONDITIONS WILL IMPROVE TO VFR FOR ALL
TERMINALS ON SATURDAY AND HOLD INTO EARLY SUNDAY.

&&

.MARINE...
NEAR TERM: HAVE USED A BLEND OF THE NAM12 AND GFS40 FOR WIND
GRIDS. FOR WAVES: CURRENT BUOY OBSERVATIONS FROM EASTERN MAINE
SHELF INDICATE 2-3 FOOT/11 SECOND LONG PERIOD WAVE SYSTEM. THIS
MATCHES WELL WITH SPECTRAL FORECAST FROM WNA. EXPECT THIS WAVE
GROUP TO REMAIN PRIMARY WAVE GROUP HOWEVER IT WILL SLOWLY SUBSIDE
TO AROUND 2 FEET LATER TODAY AND TONIGHT.

SHORT TERM: POSSIBLE SCA FOR LATER FRIDAY INTO EARLY SATURDAY AS
AN ARCTIC FRONT SWINGS ACROSS THE WATERS. USED A BLEND OF THE
NAM12 & GFS FOR THE WINDS WHICH SHOWS SPEED OF 20-25 KT AS NW FLOW
AND CAA HIT THE WATERS. WAVE HEIGHTS WILL BE 3-5 FT W/HIGHEST SEAS
OVER THE OPEN WATER AWAY FROM THE INTRACOASTAL ZONE. CONDITIONS
ARE EXPECTED TO DROP BELOW SCA BY SATURDAY AFTERNOON AND REMAIN
INTO SUNDAY.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...CB/MIGNONE
SHORT TERM...HEWITT
LONG TERM...HEWITT
AVIATION...CB/MIGNONE
MARINE...MIGNONE/HEWITT
Hazardous weather outlook, Dec 13, 4:20 AM EST, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
420 AM EST THU DEC 13 2012

MEZ001>006-010-011-031-032-140930-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
420 AM EST THU DEC 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PERIODS OF SNOW CAN BE EXPECTED FRIDAY THROUGH FRIDAY EVENING.
THE MOST SIGNIFICANT SNOWFALL WILL BE ACROSS THE NORTHERN AND
WESTERN AREAS W/ACCUMULATIONS OF 1 TO 2 INCHES POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-029-030-140930-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
420 AM EST THU DEC 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-140930-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
420 AM EST THU DEC 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.